# SDR CALA2025100609609

- Difficulty date: October 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 97,035 hours, 13,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 36F EMERGENCY EXIT LIGHTING IS DANGLING.   REPLACED EMERGENCY LIGHT HOUSING LIGHT OPS CHK OK
